AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
A Stability Index Analysis of 1-D Patterns of the Gray-Scott Model
Arjen Doelman, University of Amsterdam, Netherlands, Robert A. Gardner, University of Massachusetts, Amherst, MA, and Tasso J. Kaper, Boston University, MA

Memoirs of the American Mathematical Society
2002; 64 pp; softcover
Volume: 155
ISBN-10: 0-8218-2739-1
ISBN-13: 978-0-8218-2739-0
List Price: US$51
Individual Members: US$30.60
Institutional Members: US$40.80
Order Code: MEMO/155/737
[Add Item]

Request Permissions


Graduate students and research mathematicians interested in partial differential equations

Table of Contents

  • Introduction
  • The Evans function and the stability index
  • Tracking the fast subbundle
  • The slow subbundle
  • Calculation of the stability index
  • Concluding remarks
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia